# SDR UPS04M42627

- Difficulty date: June 30, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Test
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRY DOOR SLIDE LIGHT WILL NOT TEST.  DEFERRED PER MEL 25-61-2 M283588.  INSTALLED CORRECT P/N BULBS IN REMOTE TEST SW PER WDM 25-61-01.  OPS CHECKS GOOD.  THIS CLEARS M283588.
